Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have had seizures, prescribed Previous. Having itchiness, and burning skin. How to overcome this?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5356 Questions
Question
I have taking this drug priscribed by doctor for my seizure condition .the seizure as subsided some but last night I HAD A SEIZURE AND i took 10mg .PREVIOUS 10MG WAS ORDERED BUT i XXXXXXX taking taking 5mg because I had severe side effect .I feel terrible ,itchiness aqnd like my skin in on fire I DO NOT KNOW WHAT TO DO.iS TERE ANYTHING I can take to decrease this feeling
Posted Fri, 28 Jun 2013 in Epilepsy
 
 
Answered by Dr. Sudhir Kumar 12 minutes later
Hi,
Thank you for posting your query.

The symptoms could be related to hypersensitivity or allergy to the seizure medication.
Can you tell the name of the medication?
As of now, you should not take the next dose of this medication.
For relieving the itching and rash, drugs such as levocetrizine or fexofenadine may be useful.

I hope it helps.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website: http://bit.ly/Dr-Sudhir-kumar
My blog: http://bestneurodoctor.blogspot.com/
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor